Posted by gloryb on August 27, 2002, at 11:09:37
In reply to Experiences with Psych Meds and Sinus problems?, posted by Rick on August 20, 2002, at 14:53:35
Interesting topic. I was just complaining about
this to my hubby this morning, saying I don't
know when I'm having allergies or dryness.
I was tested by a rheumatologist for dryness
in my eyes and mouth and it was really bad.
I'd had iritis and they were suspecting
Sjogren's Syndrome. Alas, just Fibromyalgia.
Hence Prozac (nausea) then Celexa (not for
those with temporal lobe epilepsy for sure!).
I'm off the drugs that are strictly psychiatric
But my rheum says Neurontin (taking for seizures
and RSD Syndrome), which a lot of
folks here take, causes terrible dryness. And
my sinuses have felt like I'd like to inhale
some water (if it could be done!).
I also have GERD. Interesting that so many
of us taking these meds have the same problems.
These must be side effects of some type. And
I also take tranxene, but I don't think that
one is guilty of causing dryness.
When I've asked my rheum what can help he
keeps talking about drinking water and putting
drops in my eyes. Doesn't solve the sinuses.
I've heard some interesting ideas here. Anything
that is simple and easily done? Other than the
sitting in a steamy tub or putting a moist rag
over the sinuses?
(Oh, I also found decreasing Neurontin doesn't
help. I tried it. And now I've had to increase
it for the seizures and my sinuses feel like